Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:
Per tablet: Ibuprofen 200mg, Paracetamol 500mg
Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.